# SDR R61A2019062100639

- Difficulty date: June 20, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 38,693 hours, 23,953 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED1627
- Condition: Partial Deploy
- Location: L1 Door
- Part time: 15,030 hours, 9,476 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE HAS BEEN PARTIALLY DEPLOYED, GIRT BAR ENGAGED, DOOR HALF OPEN, SLIDE IS HANGING DOWN, JET BRIDGE KEEPING SLIDE FROM BLOWING THE REST OF THE WAY, BOTH HANDLES ARE UP. FERRIED TO CMH. R&R L1 EVAC DOOR SLIDE IAW AMM 25-65-01.
